MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 18G X 10 CM WITH GUARDIVA AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 18G X 10 CM WITH GUARDIVA AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch "the patient had an 18g right upper arm midline (basilic vein) catheter placed on (b)(6) 2023.On (b)(6) 2023 while at outpatient therapy to get his iv antibiotics the line was noted to be leaking.The rn pulled down the dressing and noticed the catheter hub and part of the catheter had broken off, leaving a part of the catheter in the patient's arm.The patient was taken to the ed(emergency dept) and then went to the operating room for a venotomy where the broken piece in the patient's arm was successfully removed.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.

Brand Name
FULL KIT 18G X 10 CM WITH GUARDIVA AND PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17364006
Report Number3006260740-2023-03083
Device Sequence Number6068327
Product Code FOZ
UDI-Device Identifier00801741140563
UDI-Public(01)00801741140563
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberN/A
Device Catalogue NumberF118108PT
Device Lot NumberREHQ0957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown